unilad
Advert
Advert
Advert
Advert

Prince’s Cause Of Death Has Been Confirmed

by : UNILAD on : 02 Jun 2016 19:33
Getty

Rock legend Prince died of a drug overdose, it has been confirmed.

Advert

According to the Daily Mirror, a law-enforcement official broke the news to the press anonymously.

The 57-year-old star reportedly died due to an opioid overdose before being found at his Paisley Park estate, Chanhassen, Minnesota.

A doctor who had prescribed drugs to Prince is now being investigated by authorities.

Advert

Dr. Michael Todd Schulenberg was identified as treating the artist on April 7 and April 20, just one day before he died, following the approval of a search warrant on May 5.

A police affidavit obtained by the Los Angeles Times reported Schulenberg as running tests and prescribing drugs on both occasions he saw Prince.

Getty

The police source allegedly said:

The test results beg more questions than they give answers. Although investigators have kept and open mind in what caused his death there has been a long held suspicion it was drugs.

Now that this has been determined, the trail begins in earnest as to who supplied him with them.

Were they obtained through legal or illegal means? Was it a doctor or a dealer who was funding his habit?

Getty

Opioids have a painkilling effect but continued use can lead to addiction, and even prescription opiates can negatively effect the respiratory system.

The Mirror also reports that the emergency landing made by Prince’s private jet five days before his death was also due to an overdose.

Advert

Prince was allegedly set to meet Howard Kornfeld, an addiction specialist, on April 22 but the doctor sent his son Andrew to check on the struggling musician a day earlier.

It was Andrew who made the fateful call to 911 that the world had lost an icon.

A criminal investigation into who supplied Prince with the as yet unidentified strain of drugs continues.

Topics: Music

Credits

Daily Mirror
  1. Daily Mirror

    Prince's cause of death CONFIRMED: Star died from an drug overdose